# SDR DALA2024052305470

- Difficulty date: May 22, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 71,871 hours, 27,417 cycles
- System (JASC): 5240 · Service Doors
- Part: Bearing
- Part number: UNKNOWN
- Condition: Excess Play
- Location: R4 Door Gate
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6701 R-4 DOOR BEARING /BOLT PLAY AT LOWER GATE AFT MECHANISM. CORRECTIVE ACTION: REPLACED BUSHING REF CMM 52-11. (0355485)
